# SDR 2017F00164

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N8052G
- Make and model: Bell 206B-3
- Aircraft serial: 4050
- Aircraft time: 15,602 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Tail Boom
- Part time: 15,602 hours
- Component: Tail Boom, Bell
- Component part number: 206031004147
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AIR FRAME INSPECTION, DISCOVERED A CRACK IN THE UPPER LEFT HAND TAIL BOOM ATTACH FITTING.  (AIR-FRAME SIDE OF TAIL BOOM.)  PERFORMED DYE PENETRATE TEST THAT CONFIRMED CRACK LOCATION BETWEEN THE TWO AFT OUTBOARD RIVET LOCATIONS.
